Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Bleeding post masturbation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women Sexual Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
User :   hi
Doctor :   hi
Doctor :   how can i help you
User :   i have been mastuburating from last two years and till iave got bored of doing that and i dont have boy friend whom with i can have sex is there any medicine
Doctor :   for what would you need the medicine
User :   that can ful fill my desire of sex or any toy
Doctor :   we do not refer any such kind of toys or medicines
User :   and also i vargina also bleeds a lot wile maturburating
Doctor :   you could have torn any tissues on the inside so there has been
User :   ok there is connection problem we chat after some time please
Doctor :   bleeding we recommend you to see the obstetrician for the same
Doctor :   ok
User :   if i use 3 -4 pads / day will it help
Doctor :   are you refering to your periods
User :   yes
Doctor :   or other wise
Doctor :   thats normal do you pass aany clots
Doctor :   any inter menstrual bleed
Doctor :   are the pads completely soaked
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor